fentanyl patch

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jesuslives01
New Member


Date Joined Apr 2011
Total Posts : 4
   Posted 4/2/2011 8:15 PM (GMT -6)   
hi, i have been on the fentynl patch for chronic back pain for about a month, i also use percocet for break thru pain. before the patch my skin has always been very smooth and clear. now my face has a red rash on both cheeks, is this anything to be worried about? thanks
 

mrsm123
Veteran Member


Date Joined Dec 2007
Total Posts : 1235
   Posted 4/2/2011 11:08 PM (GMT -6)   
I don't think that the red rash on your face would have anything to do with the fentanyl patch unless you are using the patch on your face. Are you washing your hands before touching your face after applying or removing the patch?
A red rash on both cheeks and across the nose is usually caused by a skin condition caused rosacea. If it persists, contact a dermatologist and he can help you in getting it treated.

jesuslives01
New Member


Date Joined Apr 2011
Total Posts : 4
   Posted 4/2/2011 11:49 PM (GMT -6)   
my husband has rosacea, so i am familiar with that...the rash comes and goes, i think its worse when i'm taking a percocet along with the patch. many people have noticed it, i wish i could be off all meds but doesn't look like it. have you heard of the pain management clinic in minnesoto (mayo).. they tell me they can help me deal with the pain in a different way (biofeedback), exercises.. it will cost me about 2k after insurance, i would be there 3 weeks but i haven't even been able to ride in a car for over 10 min without some kind of pain med for around 5 years. have you heard if anyone has had any luck with this mayo clinic?

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 4/3/2011 6:10 AM (GMT -6)   
feentanyl website stated that severe reaction would be change in skin color-hives-swelling of lips,tongue,face,throat. call your doc on Monday and see if you do have rosacia or reaction to patch with the percocet. I hope you get things straughtened out immediately. keep us posted.

thinking of you

Soft Hugs

Betsey
crushed lower knee and vertical fx of yibia/external fixator placed/plates and screws and tried to place big pieces of cartiledge under knee cap/tremendous pain in affected legcontinously without improving/allergic to metal in left leg/leg isnt straight/need metal removed in July/wait 6 months for healing/then toatal knee replacement/straighten out leg/more phsyxical therapy/take opana er

Monty's Mom
Veteran Member


Date Joined Aug 2010
Total Posts : 664
   Posted 4/3/2011 9:11 AM (GMT -6)   
Welcome to the forum! I am sorry for your pain, but glad you found us here. I pray it will be as good a choice to join for you as it was for me.

I too am on the patch. Betsey is right, there is a possibility that the rash is rosacea or a reaction to the patch and percocet combination? Are you on any depression medications? Sometimes certain pain medications can cause reactions with depression meds and even other types of medications. I would call your doctor first thing Monday morning and get the redness checked out! If it increases, spreads to other parts of your body, causes swelling, breathing problems, or severe itching, call your doctor right away please!

I am having some success with the patch right now. I too have tried a rehabilitation program that used gentle stretching, walking, relaxation and meditation with biofeedback and psychotherapy for pain relief. Each person's benefit from a program such as that is very personal and depends greatly on their physical condition that causes pain. What happened to cause your pain? An accident? Surgery?
My issues are from endometriosis, pelvic surgeries and adhesions, so the rehabilitation for me was limited. I am not pain free, but learned many useful ways to decrease the pain and control my reaction to it. I am not always good at it, but now have management tools to help day to day. I had very limited range of motion and mobility when I began. Now my muscles and body work the way they should be. Biofeedback was incredible! It was hard at first, but I recommend anyone to start it and continue it if at all possible, even those without chronic pain.

I am out of energy right now, but I pray things will be better for you soon, that you get an answer about your rash, and that you find relief from your pain.

Mindy

Screaming Eagle
Veteran Member


Date Joined Sep 2009
Total Posts : 5005
   Posted 4/3/2011 9:47 AM (GMT -6)   
Hello Jesus! I have expecting you for a very long time now! smilewinkgrin LOL!


Welcome to the CP forum! I have read where one of the members had the same type of reaction to the Fentanyl patch. As others have suggested, simply call your PM and have it checked out.

I just wanted to stop by and give a quick hello to you!

Please do come back and report your findings with us, as this type of information not only helps us as members, but also visitors who may be watching on the sidelines as well.

As you can see, we have great supporting members and enough opinions and suggestions to a drive a person to the brink! LOL

No one here is a DR although we do have several Nurse's on board with us. However, you should always seek out a professional for a correct diagnoses.

Again, "Welcome", and enjoy you're time with us!

SE :)
"The clock is running. Make the most of today. Time waits for no man. Yesterday is history. Tomorrow is a mystery. Today is a gift. That's why it is called the present."

Post Edited (Screaming Eagle) : 4/3/2011 9:11:59 AM (GMT-6)


reckerdt
New Member


Date Joined Apr 2011
Total Posts : 3
   Posted 4/3/2011 9:55 AM (GMT -6)   
Right now I am on a low dose of oxycontin and medium dose of percocet for breakthrough pain for lupus, fibro, and neuromyotonia however it isn't effective and I'm scared to try the fentynyl patch because I have 3 childrena and I don't want to get too loopy or tired to take care of them. Any comments or suggestions?

Screaming Eagle
Veteran Member


Date Joined Sep 2009
Total Posts : 5005
   Posted 4/3/2011 10:02 AM (GMT -6)   
Good morning reckerdt!

Will you please repost your introduction on a new thread, so that all of the members will be sure to see you there. When you come in new on a current and on going thread, many of the members may not take a look at it as they have other interest.

Simply post a new topic and tell us as much as you can about your self.

I will welcome you there as soon as you do so.

Thanks!

SE wink
"The clock is running. Make the most of today. Time waits for no man. Yesterday is history. Tomorrow is a mystery. Today is a gift. That's why it is called the present."

jesuslives01
New Member


Date Joined Apr 2011
Total Posts : 4
   Posted 4/3/2011 9:08 PM (GMT -6)   
thank you so much for all the help!!!! it's encouraging to know that people actually read about your issues and care enough to write you tongue i go to the doctor on tuesday, i have told her about the redness before but she didn't seem concerned, but now its more of a rash so we'll see. i have bulging discs, arthritic back, fibromyalgia, chronic migraines and severe depression for the last 10 yrs..yes, i am taking cymbalta for the fibromyalgia and its supposed to help with the depression also but i think i am going to need something in addition to it. my pain has impacted my family way too much and i just want to be the wife and mom i've always wanted to be. thanks again and God bless
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 11:50 PM (GMT -6)
There are a total of 3,004,515 posts in 329,151 threads.
View Active Threads


Who's Online
This forum has 161742 registered members. Please welcome our newest member, Belcorgin.
231 Guest(s), 6 Registered Member(s) are currently online.  Details
ezhoe, dbrookenz, Darwayne, Girlie, John T, Lightlife